# SDR UALA2010042801410

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 57,640 hours, 10,541 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Switch
- Part number: AW251018
- Condition: Inoperative
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8F LUMBER CONTROL INOPERATIVE.  SEAT IS USEABLE.  REPLACED FAULTY SWITCH, OP CHECK GOOD.
